# SDR 2011F00043

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N497KK
- Make and model: Cessna 680CE
- Aircraft serial: 6800093
- Aircraft time: 643 hours, 447 cycles
- Engine: Pwc PW306C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED  ABOUT 30 MIN INTO FLIGHT, CREW OBSERVEDE AN EICAS MESSAGE "HYD PRESSURE LOW LT".  CREW CHECKED ALL READINGS AND NO ABNORMAL PRESSURE OR VOLUME INDICATIONS NOTED.  UNLOADED RIGHT ENGINE HYD SYS AND NOTED SYS PRESSURE TO DROP TO 500 PSI.  VOLUME INDICATION WAS NORMAL.  FLIGHT CREW ATTEMPTED DEPLOYING SPOILERS WITH LT SYS LT ONLINE BUT NO SPOILER DEPLOYMENT INDICATION WAS NOTED ON PILOTS MFD.  CREW THEN FLEW REMAINDER OF THE TRIP WITH RT SIDE HYD SYS ENABLED. MX WAS DISPATCHED AND TROUBLESHOT DISCREPANCY TO A BAD LT HAND HYD MANIFOLD.  OPEN
